Steriods Blahhhh

Discussion in 'Fibromyalgia Main Forum' started by yourtroubl, Jun 14, 2006.

  1. yourtroubl

    yourtroubl New Member

    I have taken several courses of steriods over the last few months.

    I cant stand it anymore. I have gained almost 30 pounds. I only weighed this much pregnant.

    This morning I was almost late because I could not wear anything. Its so miserable I dont even know myself. I know its the eating and lack of physical activity as well.

    Anyone relate to the use of steriods?
  2. KMD90603

    KMD90603 New Member

    Unfortunately, weight gain can be one of the many unpleasant side effects of steroids, as well as increased blood sugar, cushing's syndrome, and increased susceptibility to infections.

    Are you on steroids for long term usage? My best advice is to see if your doctor could lower the dosage a bit. For steroids, it's best to be on the LOWEST possible dose for the LEAST amount of time.

    Hope this helps,
    Kim
  3. yourtroubl

    yourtroubl New Member

    I had to get a big fan (I mean a big fan) for my office. I keep the door shut to keep the cool air in as well. I know my staff thinks I am shutting them out. But I am so hot and with this weight gain...lol I dont mean "one hot mama"

    I go to the beach in a week. My friend and ex-coworker moved there about 1 1/2 years ago. I am not even going to see her because of this weight gain. Isnt that terrible. I miss her so much but my vanity wont let me.